Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324:2012
Архiви

Гладкі апроксимації та їх застосування до гомотопічних типів

##plugins.themes.bootstrap3.article.main##

Oleksandra Oleksandrivna Khokhliuk
Sergiy Ivanovych Maksymenko
http://orcid.org/0000-0002-0062-5188

Анотація

Нехай $M, N$ -- гладкі многовиди, $\mathcal{C}^{r}(M,N)$ -- простір ${C}^{r}$ відображень наділений відповідною слабкою топологією Уінті і $\mathcal{B} \subset \mathcal{C}^{r}(M,N)$ -- відкрита підмножина.
В роботі доведено, що для $0\leq r<s\leq\infty$ включення $\mathcal{B} \cap \mathcal{C}^{s}(M,N) \subset \mathcal{B}$ є слабкою гомотопічною еквівалентністю.



Також встановлено параметричний та відносний варіанти цієї теореми.
Нехай $L$ -- ще один гладкий многовид, $\mathcal{B}\subset\mathcal{C}(L, \mathcal{C}^{r}(M,N))$ -- відкрита відносно компактно-відкритої топології підмножина в просторі непереревних відображень з $L$ в $\mathcal{C}^{r}(M,N)$, $\mathbf{E}:\mathcal{C}^{s}(L\times M, N) \to \mathcal{C}(L, \mathcal{C}^{r}(M,N))$ відображення, що задається формулою $\mathbf{E}(F)(v)(x) = F(v,x)$.
Тоді обмеження $\mathbf{E}:\mathbf{E}^{-1}(\mathcal{B}) \to \mathcal{B}$ є слабкою гомотопічною еквівалентністю.



Зокрема, з отриманих результатів випливає, що для компактного многовиду $M$ включення простору $\mathcal{C}^{s}$ ізотопій $[0,1]\times M \to M$ нерухомих біля $\{0,1\}\times M$ в простір петель $\Omega(\mathcal{D}^{r}(M), \mathrm{id}_{M})$ групи $\mathcal{C}^{r}$ дифеоморфізмів $M$ в тотожному відображенні $\mathrm{id}_{M}$ є слабкою гомотопічною еквівалентністю.

Ключові слова:
слабка гомотопічна еквівалентність, слабка топологія Уітні, гладка апроксимація

##plugins.themes.bootstrap3.article.details##

Як цитувати
Khokhliuk, O., & Maksymenko, S. (2020). Гладкі апроксимації та їх застосування до гомотопічних типів. Proceedings of the International Geometry Center, 13(2), 68-108. https://doi.org/10.15673/tmgc.v13i2.1781
Розділ
Статті
Біографії авторів

Oleksandra Oleksandrivna Khokhliuk, Кафедра геометрії, топології та динамічних систем, КНУ ім Т.Шевченка

вул. Глушкова, 4е, Київ, 03127, Україна

Sergiy Ivanovych Maksymenko, Лабонаторія топології при відділі алгебри і топології, Інститут математики НАН України

вул. Терещенківська, 3, Київ, 01024, Україна

Посилання

1. Hamza Alzaareer, Alexander Schmeding. Differentiable mappings on products with different degrees of differentiability in the two factors. Expo. Math., 33(2):184-222, 2015, doi: http://dx.doi.org/10.1016/j.exmath.2014.07.002.
2. Herbert Amann. Ordinary differential equations, volume 13 of De Gruyter Studies in Mathematics. Walter de Gruyter & Co., Berlin, 1990, doi: http://dx.doi.org/10.1515/9783110853698. An introduction to nonlinear analysis, Translated from the German by Gerhard Metzen.
3. Habib Amiri, Helge Glockner, Alexander Schmeding. Lie groupoids of mappings taking values in a Lie groupoid. arXiv:1811.02888, 2018.
4. Bernd Ammann, Alexandru D. Ionescu, Victor Nistor. Sobolev spaces on Lie manifolds and regularity for polyhedral domains. Doc. Math., 11:161-206, 2006.
5. Jean Cerf. Topologie de certains espaces de plongements. Bull. Soc. Math. France, 89:227-380, 1961, http://www.numdam.org/item?id=BSMF_1961__89__227_0.
6. Adrian Clough. Reference request: Inclusion of smooth maps into continuous maps between smooth manifolds is a weak homotopy equivalence. 2016, https://math.stackexchange.com/questions/1794666.
7. Ralph L. Cohen, Andrew Stacey. Fourier decompositions of loop bundles. In Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic K-theory, volume 346 of Contemp. Math., pages 85-95. Amer. Math. Soc., Providence, RI, 2004, doi: http://dx.doi.org/10.1090/conm/346/06286.
8. Adrien Douady. Varietes `a bord anguleux et voisinages tubulaires. In Seminaire Henri Cartan, 1961/62, Exp. 1, page 11. Secretariat mathematique, Paris, 1961/1962, http://www.numdam.org/item/SHC_1961-1962__14__A1_0.
9. C. J. Earle, J. Eells. The diffeomorphism group of a compact Riemann surface. Bull. Amer. Math. Soc., 73:557-559, 1967, https://projecteuclid.org/euclid.bams/1183528956.
10. C. J. Earle, J. Eells. A fibre bundle description of Teichmuller theory. J. Differential Geometry, 3:19-43, 1969, doi: http://dx.doi.org/10.4310/jdg/1214428816.
11. José Figueroa-O'Farrill. Topology of function spaces? 2010, https://mathoverflow.net/questions/35180.
12. Ralph H. Fox. On topologies for function spaces. Bull. Amer. Math. Soc., 51:429-432, 1945, doi: http://dx.doi.org/10.1090/S0002-9904-1945-08370-0.
13. Helge Glockner. Lie group structures on quotient groups and universal complexifications for infinite-dimensional Lie groups. J. Funct. Anal., 194(2):347-409, 2002, doi: http://dx.doi.org/10.1006/jfan.2002.3942.
14. Helge Glockner. Homotopy groups of ascending unions of infinite-dimensional manifolds. arXiv:0812.4713, 2008.
15. C. Godbillon, G. Reeb. Fibres sur le branchement simple. Enseignement Math. (2), 12:277-287, 1966.
16. Marek Golasinski, Thiago de Melo, Edivaldo L. dos Santos. On path-components of the mapping spaces M(mathbbS^m,mathbbFP^n). Manuscripta Math., 158(3-4):401-419, 2019, doi: http://dx.doi.org/10.1007/s00229-018-1012-5.
17. M. Golubitsky, V. Guillemin. Stable mappings and their singularities. Springer-Verlag, New York-Heidelberg, 1973. Graduate Texts in Mathematics, Vol. 14.
18. Andre Gramain. Le type d'homotopie du groupe des diffeomorphismes d'une surface compacte. Ann. Sci. Ecole Norm. Sup. (4), 6:53-66, 1973, doi: http://dx.doi.org/10.24033/asens.1242.
19. David W. Henderson, James E. West. Triangulated infinite-dimensional manifolds. Bull. Amer. Math. Soc., 76:655-660, 1970, doi: http://dx.doi.org/10.1090/S0002-9904-1970-12478-8.
20. Morris W. Hirsch. Differential topology, volume 33 of Graduate Texts in Mathematics. Springer-Verlag, New York, 1994. Corrected reprint of the 1976 original.
21. Sze-tsen Hu. Theory of retracts. Wayne State University Press, Detroit, 1965.
22. Andreas Kriegl, Peter W. Michor. Smooth and continuous homotopies into convenient manifolds agree. 2002, https://www.mat.univie.ac.at/ michor/homotopy.pdf.
23. S. Lojasiewicz. Sur le probl`eme de la division. Studia Math., 18:87-136, 1959, doi: http://dx.doi.org/10.4064/sm-18-1-87-136.
24. Jean-Pierre Magnot. Remarks on the geometry and the topology of the loop spaces H^s(S^1, N), for sleq 1/2. International Journal of Maps in Mathematics, hal-02285964:14-37, 2019.
25. Sergiy Maksymenko, Eugene Polulyakh. Foliations with non-compact leaves on surfaces. Proceedings of Geometric Center, 8(3-4):17-30, 2015 (in English).
26. Sergiy Maksymenko, Eugene Polulyakh. Foliations with all nonclosedleaves on noncompact surfaces. Methods Funct. Anal. Topology, 22(3):266-282, 2016.
27. Sergiy Maksymenko, Eugene Polulyakh. Actions of groups of foliated homeomorphisms on spaces of leaves. arxiv: 2006.01953, page 16, 2020 (in english).
28. B. Malgrange. Ideals of differentiable functions. Tata Institute of Fundamental Research Studies in Mathematics, No. 3. Tata Institute of Fundamental Research, Bombay; Oxford University Press, London, 1967.
29. Juan Margalef Roig, Enrique Outerelo Dominguez. Differential topology, volume 173 of North-Holland Mathematics Studies. North-Holland Publishing Co., Amsterdam, 1992. With a preface by Peter W. Michor.
30. Peter W. Michor. Manifolds of differentiable mappings, volume 3 of Shiva Mathematics Series. Shiva Publishing Ltd., Nantwich, 1980.
31. John Milnor. On spaces having the homotopy type of a rm CW-complex. Trans. Amer. Math. Soc., 90:272-280, 1959, doi: http://dx.doi.org/10.2307/1993204.
32. Amiya Mukherjee. Differential topology. Hindustan Book Agency, New Delhi; Birkhauser/Springer, Cham, second edition, 2015, doi: http://dx.doi.org/10.1007/978-3-319-19045-7.
33. Christoph Muller, Christoph Wockel. Equivalences of smooth and continuous principal bundles with infinite-dimensional structure group. Adv. Geom., 9(4):605-626, 2009, doi: http://dx.doi.org/10.1515/ADVGEOM.2009.032.
34. James R. Munkres. Topology. Prentice Hall, Inc., Upper Saddle River, NJ, 2000.
35. Karl-Hermann Neeb. Central extensions of infinite-dimensional Lie groups. Ann. Inst. Fourier (Grenoble), 52(5):1365-1442, 2002, doi: http://dx.doi.org/10.5802/aif.1921.
36. Richard S. Palais. Homotopy theory of infinite dimensional manifolds. Topology, 5:1-16, 1966, doi: http://dx.doi.org/10.1016/0040-9383(66)90002-4.
37. Valentin Poenaru. Un theor`eme des fonctions implicites pour les espaces d'applications C^infty . Inst. Hautes Etudes Sci. Publ. Math., (38):93-124, 1970, http://www.numdam.org/item?id=PMIHES_1970__38__93_0.
38. M. M. Postnikov. Lections in algebraic topology. \"Nauka\", Moscow, 1984. Elements of homotopy theory (in russian).
39. David Michael Roberts, Alexander Schmeding. Extending Whitney's extension theorem: nonlinear function spaces. https://arxiv.org/abs/1801.04126, 2018.
40. Katsuro Sakai. On topologies of triangulated infinite-dimensional manifolds. J. Math. Soc. Japan, 39(2):287-300, 1987, doi: http://dx.doi.org/10.2969/jmsj/03920287.
41. Stephen Smale. Diffeomorphisms of the 2-sphere. Proc. Amer. Math. Soc., 10:621-626, 1959, doi: http://dx.doi.org/10.1090/S0002-9939-1959-0112149-8.
42. Samuel Bruce Smith. On the rational homotopy theory of function spaces. PhD thesis, 1993. Thesis (Ph.D.)-University of Minnesota.
43. Samuel Bruce Smith. The homotopy theory of function spaces: a survey. 519:3-39, 2010, doi: http://dx.doi.org/10.1090/conm/519/10228.
44. Andrew Stacey. Finite-dimensional subbundles of loop bundles. Pacific J. Math., 219(1):187-199, 2005, doi: http://dx.doi.org/10.2140/pjm.2005.219.187.
45. Andrew Stacey. Constructing smooth manifolds of loop spaces. Proc. Lond. Math. Soc. (3), 99(1):195-216, 2009, doi: http://dx.doi.org/10.1112/plms/pdn058.
46. Andrew Stacey. The smooth structure of the space of piecewise-smooth loops. Glasg. Math. J., 59(1):27-59, 2017, doi: http://dx.doi.org/10.1017/S0017089516000033.
47. Norman Steenrod. The topology of fibre bundles. Princeton Landmarks in Mathematics. Princeton University Press, Princeton, NJ, 1999. Reprint of the 1957 edition, Princeton Paperbacks.
48. Robert M. Switzer. Algebraic topology - homotopy and homology. Classics in Mathematics. Springer-Verlag, Berlin, 2002. Reprint of the 1975 original [Springer, New York].
49. A. S. Svarc. On the homotopic topology of Banach spaces. Dokl. Akad. Nauk SSSR, 154:61-63, 1964.
50. Christoph Wockel. A generalization of Steenrod's approximation theorem. Arch. Math. (Brno), 45(2):95-104, 2009.